# SDR SIMA951141

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 3011210
- Condition: Defective
- Location: Pax/Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RFD - DURING PS-2 CHECK, MAINTENANCE FOUND THE PAX DOOR EMERGENCY PROX LIGHT INOP.  MAINTENANCE REPLACED PAX DOOR EMERGENCY LIGHT ASSY.  EMERGENCY LIGHT SYSTEM OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
